# SDR DALA2019062903951

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,096 hours, 31,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS AT LT WING LOWER SKIN, LOWER SURFACE AROUND FUEL ACCESS PLATES, #520EB, 520LB, AND 520MB. NRC 00603: NICKS AROUND FUEL ACCESS PLATES #520EB AND 520LB WERE REPAIRED PER ETI- 17-19-105 REV. 1 AND ER/A 579383-14 REV. ORIG SECTION I. NICK ON FUEL ACCESS PLATE #520MB WAS BLENDED OUT PER SRM 57-00-00- 1A FIG. 103 AND MEASURED. (LP #1146461)
